Lipoatrophy, Lipohypertrophy, Scar tissue or What

I don't know what is on my belly. I have been on injections for more than 13 years and last November switched to the insulin pump. At the starting I didn't face any trouble or even if I did that went unnoticed because of the lack of info. Lately I'm having troubles coping up with my sugar elvels. Nothing could be worse than this, I was already having imperfect/unsettled basal rate n I:C's [not by big margin] and now the lumps/bumps,lipaotrophy or scar tissue or whatever, this fat deposition is hindering me to achieve control. Yesterday I was getting continuous and unexpected highs in spite of Correction bolueses, which didn't settle down until I changed my infusion set today. But it looks I was having the same pain as I was getting yesterday while giving boluses. Before making this thread I have checked into the popular thread which are similar to my problems. I'm still confused n perturbed too so I wanna hear from the real pumpers in here,
Thanks.

Have you been religiously rotating your sites? If you use the same site repeatedly it won't ever have time to heal and you will accelerate inflammation and scarring at that site.

actually my lower abdomen is already filled with lumps, so I can't insert in there and I exactly don't know how much gap I should give from the previous site to the next one. I know about the M n W patters but I can't rotate that wise as I said above my lower abdomen is filled with big lumps or as you people say Super lumpy. thighs are the worst after years of insulin abuse, not sure about arms, I dont even know how to insert in the arms. I'm seeing the worst time ever in the last 6 months. I'm more concerned than ever after reading threads. I gotta admit I 'm panicked and perturbed at the same time. If I post a pic, will it help you guys to learn my situation ?

Hi Chadha. Scar tissue is bothersome, I agree. Some people find that if they regularly scrub the scarred areas with something rough - a brush or loofa - this helps reduce the hardening. For effective rotating of sets I have drawn a simple picture of my abdomen (only part I can easily access) that I can copy as needed. . Then when I insert a set I put a dot on the on the drawing in the spot I used along with the date. Over time I try to give each spot a full month to heal before I use it again. For the last year or so I've been alternating left and right halves of my abdomen on a monthly basis. Occasionally I will use my butt, though those sites need a lot of tape to stay in. Good luck!

Thanks for writing. Drawing picture and remembering by dots sounds a good idea, I'm not sure how well I will make. With me it's no more about dots, even the area 2 inches from the last spot has developed lumps or bumps and it takes long to recover them, only if they do. I hope the Humalog [Lispro] doesn't cause the Scar tissues? I read on the internet that use of Humalog analog insulin does build scar tissue and in some worsens.

Well, here is an idea from another universe... Do you have access to homeopathic medicines in Delhi? I know the allopathic medical world proclaims homeopathy bunk, but I have had some good success with two remedies in particular for scarring. Remedies come in 'dilutions' If you can find them, try taking one dose of Calcarea Fluorica 200c and a couple doses of Silicea 30c daily for a week. Then taper off to once a week for the Calc Fl.and a couple times a week for the Silicea. Continue to taper dose as good results increase. Quality of remedies varies, so find someone really knowledgeable to recommend a source.

Also, it sounds likely you might be reacting to either the insulin or the cannula (teflon lined plastic, right?) so if you can, change to a different type of insulin and if that doesn't help, see if you can find stainless steel-needled sets. I know - "Ouch!" - but I was reacting to the teflon - big lumps, red and infected at each site, and with the steel sets - nothing. just nice clear skin, with a slight thickening that goes away in a few days.

similar discussion which might help as well:
https://forum.tudiabetes.org/topics/fat-deposits-from-injecting?xg_source=activity

Earthling, no offense but I don't like homeopathy nor do I believe in it.
Though, it is easily available in Delhi and all parts of the country.

No offense taken. Everyone has the right to decide what they will or won't believe and do for their health! Wishing you well.